# SDR ASAA1047680

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 63C26603192
- Part serial: PA463
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SLAT O/B TRAILING EDGE CORNER DELAMINATED.  REPAIRED DAMAGE TO NR 3 SLAT.
